Fosamax and increased breaks?

Okay, so I was at my dentist office and updated her that I’m taking Fosamax now since Femara and menopause are eating my bones. She informed me that I need to let people know if I’m going to get dental implants or I have any broken bones as the medication can interfere with healing. Today what do I find? Research that reflects the same information in the Journal of Orthopedic Trauma. Now, my dentist also told me that what they might do if there was a problem like this is take you off of the Fosamax for a while, let the healing occur and then put you back on it.

Here’s the link to the information http://www.medicalnewstoday.com/articles/113005.php

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: